# SDR ASAA2022062138755

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 52,254 hours, 15,587 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 MCDU SHOWING INTERMITTENT INFORMATION/DISPLAY ISSUE. GROUNDED - YES. CYCLED AIRCRAFT POWER. CDU TEST OPS GOOD. NO FAULTS ON FMC OR CDU. INTERMITTENT FAULT. NO HISTORY 90 DAYS. REF B737-800 FIM 34-61 TASK.
